MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI 3 HOLE SHELL 48MM C; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI 3 HOLE SHELL 48MM C; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: zimmer biolox⮠delta, ceramic femoral head, m, 㸠28/0, taper 12/14 cat#00877502802 lot#3194194.Biomet act artic e1 hip brg 28x38mm cat#ep-200144 lot#unk.Report source: foreign country: (b)(6).No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.A review of the device history records identified deviations or anomalies during manufacturing, the deviations or anomalies would not have attributed to the event.A definitive root cause cannot be determined.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 00085.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient underwent initial surgery on an unknown date.Subsequently, patient was revised on an unknown date due to the liner being dislodged from the shell.No further event information available at the time of this report.

Brand Name
G7 OSSEOTI 3 HOLE SHELL 48MM C
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11843147
Report Number0001825034-2021-01518
Device Sequence Number3939332
Product Code JDI
UDI-Device Identifier00880304544178
UDI-Public(01)00880304544178(17)271101(10)6159017
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110010242
Device Lot Number6159017
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2021
Initial Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;